Cartier modules and cyclotomic spectra

Benjamin Antieau, Thomas Nikolaus

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)1-78
Number of pages78
JournalJournal of the American Mathematical Society
Volume34
Issue number1
DOIs
StatePublished - Jan 2021

Keywords

  • Cartier modules
  • Cyclotomic spectra
  • De rham-witt complexes
  • Dieudonné modules
  • Topological hochschild homology

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this